# SDR P5CA0401024

- Difficulty date: December 31, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 20,183 hours, 2,686 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning Light
- Condition: False Indication
- Location: Eicas
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: R

## Discrepancy

ON PUSHBACK ACARS DIDN'T BLOCK OUT.  SENSORS INDICATED DOOR OPEN.  EICAS INDICATED DOOR CLOSED.  ALL DOORS CYCLED AND PHYSICALLY CHECKED CLOSED, EICAS INDICATED ALL DOORS CLOSED.
